Tags

Type your tag names separated by a space and hit enter

[Poisoning with nightshade, Atropa belladonna].
Ugeskr Laeger. 1990 Apr 09; 152(15):1096.UL

Abstract

Serious poisoning with atropine-like substances may produce symptoms which can be confused with acute psychosis. The diagnosis in a case of acute poisoning may be difficult and diagnostic treatment with physostigmine may be considered. A case of serious atropine poisoning caused by consumption of the fruits of deadly nightshade (Atropa belladonna) which commenced with psychosis in a boy of nine years is described. It was known that the child had eaten 20-25 of the berries. He survived after treatment with intravenous administration of physostigmine.

Authors+Show Affiliations

Arhus Kommunehospital, Paediatrisk Afdeling.No affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article

Language

dan

PubMed ID

2330633

Citation

Lange, A, and P Toft. "[Poisoning With Nightshade, Atropa Belladonna]." Ugeskrift for Laeger, vol. 152, no. 15, 1990, p. 1096.
Lange A, Toft P. [Poisoning with nightshade, Atropa belladonna]. Ugeskr Laeger. 1990;152(15):1096.
Lange, A., & Toft, P. (1990). [Poisoning with nightshade, Atropa belladonna]. Ugeskrift for Laeger, 152(15), 1096.
Lange A, Toft P. [Poisoning With Nightshade, Atropa Belladonna]. Ugeskr Laeger. 1990 Apr 9;152(15):1096. PubMed PMID: 2330633.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Poisoning with nightshade, Atropa belladonna]. AU - Lange,A, AU - Toft,P, PY - 1990/4/9/pubmed PY - 1990/4/9/medline PY - 1990/4/9/entrez SP - 1096 EP - 1096 JF - Ugeskrift for laeger JO - Ugeskr Laeger VL - 152 IS - 15 N2 - Serious poisoning with atropine-like substances may produce symptoms which can be confused with acute psychosis. The diagnosis in a case of acute poisoning may be difficult and diagnostic treatment with physostigmine may be considered. A case of serious atropine poisoning caused by consumption of the fruits of deadly nightshade (Atropa belladonna) which commenced with psychosis in a boy of nine years is described. It was known that the child had eaten 20-25 of the berries. He survived after treatment with intravenous administration of physostigmine. SN - 0041-5782 UR - https://wwww.unboundmedicine.com/medline/citation/2330633/[Poisoning_with_nightshade_Atropa_belladonna]_ DB - PRIME DP - Unbound Medicine ER -